# SDR REXA2022042700721

- Difficulty date: April 2, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD4 IS CORRODED BETWEEN FS 329.476 TO FS 335.763. - CORROSION FOUND TO BE ONLY ON CLEAT P/N 600-31902-269 ONLY. REMOVED AND REPLACED CLEAT P/N 600-31902-269 IAW CRJ SRM 51-40-11-001-001-A01 AND 51-42-21-001-001-A01.
